# SDR SWIA200923473

- Difficulty date: October 4, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 17,388 hours, 14,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPLACED PER REO.
